# SDR 2007FA0001020

- Difficulty date: November 13, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont TSIO520EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712ACA
- Part serial: 3832620
- Condition: Cracked
- Location: Nr 3
- Part time: 937 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CYLINDER HEAD BEHIND INJECTOR BETWEEN FIN NR 1, NR 3. DEFECTIVE MFG PROCESS.  (K)
